# SDR C2XA10CL025

- Difficulty date: February 12, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 145638
- Aircraft time: 18,117 hours, 13,929 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Dirty
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLT 2927 THE CREW REPORTED THE LEFT COFFEE POT WAS SMOKING WHILE BREWING.  MAINTENANCE INSPECTED AND CLEANED BURNT COFFEE OFF THE LEFT COFFEE POT BURNER.  OPERATIONAL CHECKS WERE GOOD.
